Ciprofloxacin is used in the treatment of bacterial infections. It is also used in infections of urinary tract, tonsils, sinus, nose, throat, female genital organ, skin and soft tissues and lungs (pneumonia).
Cyprine FC 250mg Tablet is a relatively safe drug. However, it is not devoid of side effects and hence should only be taken if prescribed by a doctor in the appropriate dose, frequency, and duration as advised.
Q. Can the use of Cyprine FC 250mg Tablet cause diarrhea?
Yes, the use of Cyprine FC 250mg Tablet can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If you are experiencing severe diarrhea, talk to your doctor about it.
Q. Can I stop taking Cyprine FC 250mg Tablet when I feel better?
No, do not stop taking Cyprine FC 250mg Tablet and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Can the use of Cyprine FC 250mg Tablet increase the risk of muscle damage?
Yes, use of Cyprine FC 250mg Tablet is known to increase the risk of muscle damage, commonly in the ankle (achilies tendon). Muscle damage can happen in people of all ages who take Cyprine FC 250mg Tablet. Inform your doctor if you feel any kind of muscle pain while using this medicine.
Q. Can I take Cyprine FC 250mg Tablet with paracetamol?
Cyprine FC 250mg Tablet is not known to have any clinically meaningful interaction with paracetamol. However, interactions can occur. Talk to your doctor before using both the medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 29th Sep 2021. The medicine details are for information purpose only. Consult a doctor before taking any medicine.